Means and convex combinations of unitary operators.
Mathematica Scandinavica, Tome 57 (1985), pp. 249-266
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
convex combinations, unit ball of a -algebra, group of unitary operators, Murray-von Neumann result, mean of two unitary operators, permutation polytope, convex decomposition, Gelfand-Neumark conjecture, adjoint operation, Russo-Dye theorem, non-commutative topological dimension
@article{MS2_1985__57_166953,
author = {Gert K. Pedersen and Richard V. Kadison},
title = {Means and convex combinations of unitary operators.},
journal = {Mathematica Scandinavica},
pages = {249--266},
year = {1985},
volume = {57},
zbl = {0573.46034},
url = {http://geodesic.mathdoc.fr/item/MS2_1985__57_166953/}
}
Gert K. Pedersen; Richard V. Kadison. Means and convex combinations of unitary operators.. Mathematica Scandinavica, Tome 57 (1985), pp. 249-266. http://geodesic.mathdoc.fr/item/MS2_1985__57_166953/